# SDR QXEA2022020100045

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 31,503 hours, 33,883 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 699018003
- Part serial: 1578
- Condition: None
- Location: #2 Engine
- Part time: 14,241 hours, 14,225 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AUTOFEATHER FAILED TO ARM. ABORT INITIATED AT APPROXIMATELY 95 KIAS. ABORTED TAKE OFF. REMOVED FROM SERVICE. NO FAULTS FOUND IN CDS PER Q400 AMM 61-20-00-710-804. REMOVED AND REPLACED #2 PEC IAW Q400 AMM TASKS 61-20-36-000-801 AND 400-801. ALL FUNCTION. OPS AND CALIBRATION TESTS GOOD. NO FAULTS POSTED IN CDS. NO OTHER DEFECTS NOTED. AUTOFEATHER AND UPTRIM OPS TEST C/W 3 TIMES WITH ENGINES RUNNING IAW Q400 AMM TASK 61-20-00-710-810. OPS TEST GOOD 3 TIMES. AIRCRAFT RETURNED TO SERVICE.
